Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News  Bored?

Author Topic: Somewhat scared, please read.  (Read 114 times)

0 Members and 1 Guest are viewing this topic.

Offline danam123

  • Newbie
  • *
  • Posts: 5
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Somewhat scared, please read.
« on: June 21, 2014, 04:11:35 AM »
Hi everyone. I just recently started taking the medication Luvox yesterday. Now my question is if any of you have had this experience. I was going through my normal night of being on the computer and for some reason I noticed I spaced out. I kind of heard background noise of whispering but I'm not quite sure if it's a serious issue or not. It frightened me quite a bit, but I thought maybe it's just an onset of the medication. I also keep replaying the same part of a song in my head. Is this normal? Should I stop taking the medication and let my psychiatrist know? Thanks.  :(
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 3781
  • Country: au
  • Rec's: 88
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Somewhat scared, please read.
« Reply #1 on: June 21, 2014, 06:19:51 PM »
Is this normal?

It isn't normal to hear whispering after you've taken an SSRI unless there is someone whispering, but people do sometimes get a song stuck in the head even those that don't take antidepressants. Whether these were significant is another matter. I suspect not.

Quote
Should I stop taking the medication and let my psychiatrist know?

If it continues, yes. However, I suspect your mind has just become hyper vigilant looking for any threat from the med and this will pass as you gain confidence that taking Luvox won't harm you.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline danam123

  • Newbie
  • *
  • Posts: 5
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Somewhat scared, please read.
« Reply #2 on: June 22, 2014, 12:24:14 PM »
Thanks for your reply. Turns out the "whispering" was just me hearing my own thoughts I guess. I was just experiencing racing thoughts.
Bookmark and Share

Offline painfully_confused

  • Newbie
  • *
  • Posts: 28
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Somewhat scared, please read.
« Reply #3 on: June 22, 2014, 09:27:03 PM »
You sound like me. I dont have any experience with this med but Im thinking its just your imagination. Since youre on an anxiety forum,that means youre probably just anxious and over thinking what the med will do to you.
I have been on Cit for 11 days and am driving myself nuts with what I think Im feeling.
Best of luck
Bookmark and Share

Offline Never-Quit

  • Pay It Forward ! and Be a Blessing to others !
  • Sr. Member
  • ****
  • Posts: 321
  • Country: us
  • Rec's: 6
  • Gender: Male
  • Mood: Happy
    Happy
  • Overcomer by God's Grace- Panic/Anxiety/OCD
    • Poke This Member
Re: Somewhat scared, please read.
« Reply #4 on: June 23, 2014, 01:44:00 AM »
Hi Panifully_Confused,

Hang in there, I had a similar experiences with my "fear of medication" and became very apprehensive - waiting to see what the medication was going to do to me.   B-;

Luvox, when I was on it, was rather gentle for me.  And, after a couple of weeks, I stopped worrying or thinking too much about it.

Hang in There  :grinning-smiley-003: 

Bookmark and Share
Never, never, never give up. -Winston Churchill

“You can’t live a perfect day without doing something for someone who will never be able to repay you."   ~ John Wooden

Offline danam123

  • Newbie
  • *
  • Posts: 5
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Somewhat scared, please read.
« Reply #5 on: June 23, 2014, 01:59:30 AM »
You sound like me. I dont have any experience with this med but Im thinking its just your imagination. Since youre on an anxiety forum,that means youre probably just anxious and over thinking what the med will do to you.
I have been on Cit for 11 days and am driving myself nuts with what I think Im feeling.
Best of luck
Yeah I these side effects are annoying. I wish you the best too. Feel free to message me if you need any help.  ::)
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
9 Replies
1085 Views
Last post June 25, 2010, 06:35:59 PM
by anxiousandy
4 Replies
824 Views
Last post July 24, 2010, 02:58:30 PM
by monkey12
3 Replies
675 Views
Last post January 16, 2011, 06:22:22 PM
by renaed
6 Replies
660 Views
Last post April 08, 2011, 06:14:18 AM
by mapshog
6 Replies
1113 Views
Last post July 07, 2011, 10:40:43 PM
by Itzomi
13 Replies
158 Views
Last post July 27, 2014, 02:53:33 PM
by sixpack

anything